Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 498718, 35 pages
http://dx.doi.org/10.5402/2011/498718
Review Article

Electrohydrodynamic Instability of Two Thin Viscous Leaky Dielectric Fluid Films in a Porous Medium

1Department of Mathematics, Faculty of Education, Ain Shams University, Heliopolis (Roxy), Cairo 11757, Egypt
2Department of Mathematics, College of Science, Qassim University, P.O. Box 6644, Buraidah 51452, Saudi Arabia

Received 23 March 2011; Accepted 4 May 2011

Academic Editor: R. Cardoso

Copyright © 2011 M. F. El-Sayed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. F. El-Sayed, M. H. M. Moussa, A. A. A. Hassan, and N. M. Hafez, “Electrohydrodynamic Instability of Two Thin Viscous Leaky Dielectric Fluid Films in a Porous Medium,” ISRN Applied Mathematics, vol. 2011, Article ID 498718, 35 pages, 2011. https://doi.org/10.5402/2011/498718.